MAUDE Adverse Event Report: ANGIODYNAMICS VORTEX CT PORT ACCESS SYSTEM; SMARTPORT CT

ANGIODYNAMICS VORTEX CT PORT ACCESS SYSTEM; SMARTPORT CT
Catalog Number H787CT96STSD0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Pain (1994); Device Embedded In Tissue or Plaque (3165)
Date of Event 12/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the device involved in the incident is available to be returned to the manufacturer for evaluation.To date the device has yet to be returned.Attempts are being made to obtain the device.An investigation into the root cause for incident is currently in progress.The results of the investigation will be sent via a follow up medwatch.Complaint reference (b)(4).Device not returned to date.
 
Event or Problem Description
As reported to angiodynamics on february 09, 2017: port placed on (b)(6) 2016 for blood draws and chemotherapy.(b)(6) 2016, when receiving chemotherapy, the patient experienced pain, under imaging, it was noted the catheter had detached and migrated inside of the patient.It was reported the catheter had not migrated out of the right ventricle.The port and fractured catheter were removed.A new of the same device was implanted in a future procedure.It was reported the patient was stable post event.It was reported defective device is available for return to the manufacturer for a device evaluation.

Brand Name
VORTEX CT PORT ACCESS SYSTEM
Common Device Name
SMARTPORT CT
Manufacturer (Section D)
ANGIODYNAMICS
one horizon way
manchester GA 31816
MDR Report Key6381123
Report Number1056436-2017-00025
Device Sequence Number13621684
Product Code LJT
UDI-Device IdentifierH787CT96STSD0
UDI-PublicH787CT96STSD0
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2019
Device Catalogue NumberH787CT96STSD0
Device Lot Number5087897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2017
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR